Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Converse theorems and extensions in Chebyshev rational approximation to certain entire functions in $\left[ {0,\, + \infty } \right)$


Authors: G. Meinardus, A. R. Reddy, G. D. Taylor and R. S. Varga
Journal: Bull. Amer. Math. Soc. 77 (1971), 460-461
MSC (1970): Primary 41A20; Secondary 41A50, 41A25
DOI: https://doi.org/10.1090/S0002-9904-1971-12738-6
MathSciNet review: 0273030
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. J. Cody, G. Meinardus and R. S. Varga, Chebyshev rational approximations to e[0, + 8) and applications to heat-conduction problems, J. Approximation Theory 2 (1969), 50-65. MR 39 #6536. MR 245224
  • 2. G. Meinardus and R. S. Varga, Chebyshev rational approximation to certain entire functions in [0, + 8), J. Approximation Theory 3 (1970), 300-309. MR 280914

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A20, 41A50, 41A25

Retrieve articles in all journals with MSC (1970): 41A20, 41A50, 41A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12738-6

American Mathematical Society